# SDR MALA060460

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 18,021 hours, 19,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR REINFORCEMENT WEB, P/N 7253721-439, IS CORRODED OUT OF LIMITS AT 2 LOCATIONS AND HAS BEEN REPAIRED IAW MESABA EO NR S53362.  REF: EAMS WORK ORDER 214133 TASK 1504.
